# SDR DALA2017032102304

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1647
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 1647, STRINGER 7L, ANGLE BRACKET AT TOP FWD CORNER OF L4 DOOR CUTOUT IS CRACKED. CRACK MEASURED .200 INCH IN THE BEND RADIUS.  FABRICATED A NEW BRACKET AND INSTALLED IAW DWG 146N8713 AND SRM 51-40-02, STEP 4B.
